# SDR TWAA9813602

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830AC
- Condition: Leaking
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW OXYGEN PRESSURE WENT TO ZERO, NOTICED AT TOP OF CLIMB.  RETURNED TO JFK.  FOUND CAPT OXY REGULATOR FAULTY.  REPLACED REGULATOR AND OXY BOTTLE.  CHECK-C 7-9-98 LAX.
